MathSciNet Relay Station
MathSciNet bibliographic data
MR365714 (51 #1966) 60J05
Lin, Michael Convergence of the iterates of a Markov operator. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 29 (1974), 153–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement